# SDR ANCF2015082401

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 2,163,472 hours, 9,026 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cradle
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CHAIR 9E ENTERTAINMENT SYS WITH SMOKE.  IAW AMMS 23-32-50-000-801400-801 THE HANDSET & CRADLE AT SEAT 9E WAS REPLACED.  CRADLE PN RD-KA5612-13, SN ON G539284, SN OFF G349750 & HANDSET SN ON P224104 & SN OFF P035612.  IAW AMMS 23-32-08-000-801400-801 THE 9E MONITOR WAS REPLACED.
